Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Persistent reddish brown discharge throughout the day even after month of abortion. Taking BCP. What could be wrong?

I have recently had an abortion , about a month and a half ago, I have been discharging reddish brown, almost burgundy colored discharge vaginally. It only happens once or twice a day and has been slowly tapering off since the procedure, but I recall having similar discharge once before a couple months before my conception . I started birth control pills after the surgery and refrained from unprotected sex. I am just concerned that it hasn t gone away. Is there anything wrong with me?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for consulting us.
You need certain investigation to sort this out.
Have a pelvic ultrasound to exclude retained products of conception.
Fix a Gynecologist appointment. Have a local examination of your vagina & cervix to exclude any local cause of this discharge. Have a pap smear test, if not done in the past six months.
These test will tell us about the probable cause of your problem & then an appropriate treatment can be offered to you.
Hope you get well soon.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor